# SDR DALA2015042302886

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 68 AT STR 23R AT AFT GALLEY AREA, L=0.700", W=0.300", D=0.003".  SSI 534147, REPLACED CORNER FITTING AND FASTENERS LOCATED FR 68 AT STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.
